| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue; all keypad button are allegedly under responsive.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 29-mar-2019 with the following findings: on examination, the keypad cover was intact and without damage.On testing, all the keypad buttons were unresponsive.Investigation duplicated the complaint.There was no damage, defect or contamination of the button contacts.Unrelated to the original complaint, there was visible moisture in the display screen due to moisture ingress into the pump at the site of a crack in the battery case.Leak testing confirmed moisture leakage into the interior compartment of the pump causing moisture damage to the printed circuit board, including the keypad flex (wiring).Investigation concluded unresponsive keypad buttons due to moisture damage.